Title: Arcs and resolution of singularities
Authors: Nicaise, Johannes # ×
Issue Date: Mar-2005
Publisher: Springer
Series Title: Manuscripta mathematica vol:116 issue:3 pages:297-322
Abstract: For a certain class of varieties X, including the toric surfaces, we derive a formula for the valuation d(X) on the arc space L(Y) of a smooth ambient space Y, in terms of an embedded resolution of singularities. A simple transformation rule yields a formula for the geometric Poincare series. Furthermore, we prove that for this class of varieties, the arithmetic and the geometric Poincare series coincide. We also study the geometric valuation for plane curves.
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science